# SDR 2006UALA01864

- Difficulty date: September 19, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 63,382 hours, 10,255 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 416T208918
- Condition: Worn
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE INTEGRATOR TORQUE CHECK FAILED.  SLIDE DOOR LATCHES SHOW DEEP WEAR GROOVES ON LATCH SLIDERS PREVENTING PROPER LATCH MOVEMENT.  REPLACED 4 LEFT OVERWING SLIDE DOOR LATCHES.
